Algebra & Number Theory
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Number Theory, 2020, том 14, выпуск 1, страницы 213–274 (Mi anth3)  

Coble fourfold, $\mathfrak S6$-invariant quartic threefolds, and Wiman–Edge sextics

Ivan Cheltsovab, Alexander Kuznetsovcb, Konstantin Shramovcb

a Department of Mathematics, University of Edinburgh, United Kingdom
b National Research University Higher School of Economics, Russian Federation
c Algebraic Geometry Section, Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Финансовая поддержка Номер гранта
Национальный исследовательский университет "Высшая школа экономики"
Министерство образования и науки Российской Федерации 5-100
Российский фонд фундаментальных исследований 15-01-02164
15-01-02158
Конкурс «Молодая математика России»
We are grateful to A. Beauville, S. Bloch, I. Dolgachev, G. Kapustka, D. Markushevich, Yu. Prokhorov, and E. Tevelev, for useful discussions. We also thank the referee for valuable remarks. This paper was written during the Cheltov's stay at the Max Planck Institute for Mathematics in 2017. He would like to thank the institute for the excellent working conditions. All authors were partially supported by the HSE University Basic Research Program, Russian Academic Excellence Project "5-100". Kuznetsov and Shramov were also supported by RFBR grants 15-01-02164 and 15-01-02158. Shramov was also supported by Young Russian Mathematics award.


DOI: https://doi.org/10.2140/ant.2020.14.213


Реферативные базы данных:

ArXiv: 1712.08906
Тип публикации: Статья
Поступила в редакцию: 02.02.2019
Исправленный вариант: 01.07.2019
Принята в печать:01.09.2019
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/anth3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021